# SDR SWAA2024082724920

- Difficulty date: August 8, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) PANEL 120DF; REMOVED FROM A/C ON PANEL RACK; CORRODED<[01] CORROSION EVALUATION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABRICATED FLOOR PANEL 120DF IAW AMM 50-10-04-400-801 APPLIED TREAT & PRIME IAW SRM 51-20-01-0G-0;[02] C/W AUDIT C/W
